# SDR CALA2021121402362

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28968
- Aircraft time: 86,600 hours, 21,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 146N52421
- Condition: Corroded
- Location: Sta1640-1660bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0200-145 B757-53-3-0572 UPPER CABIN FLOOR SUPPORT ST RUCTURE STA1640-1660BL0 IS CORRODED. REMOVED AND REPLAED FLOOR SUPPORT STAL 1640-1660 BLO I.A.W B757 SRM 51-40-02 PAR 7. ADD EMP:V921504
